KrazyAngela Posted October 3, 2009 Share Posted October 3, 2009 Hi I'm Angela. I actually found this forum searching for the side effects of itching and red heat rash on my face symptoms. I started taking 60mg of VyVanse about a 5 days ago. Noticed the face flushing the first night. Just pretty annoying if you ask me. Mine comes and goes fast....even my ears get red and hot to the touch. I'm hoping this will go away soon. Also the itching! My face and my upper torso seem to be itching fierce. It's also just something I think will go away. I've noticed there were others on here commenting on these side effects also. Nice to know I'm not the only one. Should I wait this out or ask for Adderall? I've never taken that but I hear good things about it. See the kicker is that VyVanse is really helping my symptoms. I would have never been able to sit here and type this last week. I would have been too tired and wouldn't of had any concentration. So what should I do? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.